Research Repository

Jensen’s and Hermite–Hadamard’s Type Inequalities for Lower and Strongly Convex Functions on Normed Spaces

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 and Nikodem, K (2018) Jensen’s and Hermite–Hadamard’s Type Inequalities for Lower and Strongly Convex Functions on Normed Spaces. Bulletin of the Iranian Mathematical Society, 44 (5). 1337 - 1349. ISSN 1017-060X

[img]
Preview
Text
Dragomir-Nikodem2018_Article_JensenSAndHermiteHadamardSType.pdf - Published Version
Available under License Creative Commons Attribution.

Download (447kB) | Preview
Item Type: Article
Uncontrolled Keywords: Jensen’s inequality; Hermite–Hadamard inequality; strongly convex functions; lower convex function
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 20 Dec 2018 03:44
Last Modified: 21 Dec 2018 01:05
URI: http://vuir.vu.edu.au/id/eprint/37809
DOI: https://doi.org/10.1007/s41980-018-0095-9
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar